# SDR USAA2012061100015

- Difficulty date: June 10, 2012
- Submitted: June 11, 2012
- Operation: Air carrier
- Aircraft: N445US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24863
- Aircraft time: 58,240 hours, 39,992 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT IN AFT PART OF PASSENGER CABIN, FLIGHT ATTENDANT AND PASSENERS COMPLIANED OF COUGHING AND THROAT IRRITATION.  MAINTENANCE ACCOMPLISHED CABIN ODOR CARD PER 03L00021001.  NO ODORS FOUND.
